# SDR TWRA96360

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 14070101L
- Condition: Failed
- Location: 4l Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRAINING TEST, 4L MAIN ENTRY DOOR SLIDE FAILED TO DEPLOY CORRECTLY DUE TO ASPIRATOR HOSE 'B' FITTING FAILURE, SLIDE P/N D30440105 S/N 0817.  REMOVED AND REPLACED 4L MAIN ENTRY DOOR SLIDE PER MM 25-69-00.  OPS CHECK NORMAL.  (M)
